When I was diagnosed 4 yrs ago, my dr at the time put me on Glipizide and Metformin. He did not tell me anything except "Here, take these". No joke. A year later, I went to see an endocrinologist and when he saw how high my A1C was and heard that I had not changed my diet, I thought his head was going to pop off his shoulders. So he educated me on what to eat, what to steer clear of and put me on insulin. A week later, after experiencing lows everyday (usually under 60) I was taken off the insulin and the Glipizide! Turns out my body cannot handle the Glipizide. Fast forward 2 years. My sugar is out of control again and I see a different endo now. While she was out on Maternity leave, I had to have an emergency appointment. The dr that was covering for her put me back on Glipizide. I explained to him what happened before and that I really did not want to take the med. He said for me to try it and call him back in a week. The next morning I checked my sugar and it was 288, took the med and with in 3 hours I had a splitting headache and just felt lousy. Checked my sugar again and it was 65! I called him immediately and now Im on insulin. Blahhh… Anywho, my question-Has anyone else had problems with that med? I know several people that do..
Next Discussion: Newbie here, just wanted to say "Hi" and ask a few questions »